MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE INTEGRA 3ML LL W/NDL 25X5/8 RB; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE INTEGRA 3ML LL W/NDL 25X5/8 RB; SYRINGE, ANTISTICK
Catalog Number 305269
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material #:305269 batch#:3314055 it was reported that the bd syringe integra 3ml ll w/ndl 25x5/8 rb had a needle retraction failure.The following information was provided by the initial reporter: "the safety of the bd integra did not retract." additional information provided: 1.Please provide the date of event.6/5/2024 2.Please provide the picture sample if available? photo attached 3.Any physical sample available for investigation? only photo available 4.Did the event directly, or indirectly involve a patient or user? syringe did not retract after use with a patient.No patient injury 5.Please confirm the number of occurrences.One.
 
Additional Manufacturer Narrative
One photo of a 3ml integra syringe package (p/n ¿ 305269) batch 3314055 was received and evaluated.The image shows one top web slip with all applicable product information on the packaging.There is no syringe in the photo, and the condition reported cannot be confirmed from the photo received.The condition observed is acceptable per product specification.The reported defect was not identified in the photo received.A physical sample is required for a more thorough evaluation and potential root cause determination.Therefore, no corrective action is required at this time.A device history record review was completed for provided lot number 3314055 showing no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE INTEGRA 3ML LL W/NDL 25X5/8 RB
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19570925
Report Number1213809-2024-00394
Device Sequence Number17183565
Product Code MEG
UDI-Device Identifier30382903052692
UDI-Public(01)30382903052692(11)231110(17)281031(10)3314055
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305269
Device Lot Number3314055
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown